Skip to Main content Skip to Navigation
Journal articles

Minimal forbidden patterns of multi-dimensional shifts

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619224
Contributor : Marie-Pierre Béal Connect in order to contact the contributor
Submitted on : Monday, September 5, 2011 - 6:14:13 PM
Last modification on : Tuesday, October 19, 2021 - 11:25:51 AM

Identifiers

  • HAL Id : hal-00619224, version 1

Collections

Citation

Marie-Pierre Béal, Francesca Fiorenzi, Filippo Mignosi. Minimal forbidden patterns of multi-dimensional shifts. International Journal of Algebra and Computation, World Scientific Publishing, 2005, 15 (1), pp.73-93. ⟨hal-00619224⟩

Share

Metrics

Record views

242